# SDR SWAA2023070563548

- Difficulty date: May 28, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT 'Z' CHANNEL IS CORRODED AT B/S 727C-807<[01] REMOVED AND REPLACED AFT CARGO LEFT 'Z' CHANNEL AT B/S 727C-807 PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 Z CHANNEL REPLACED
